Return to the Menopause Forum | Post a Follow-Up

 o
It Appears That There Is A Hellfire!!

Posted by arum (My Page) on
Sat, Jul 15, 06 at 7:24

Or so it would seem. I have terrible burning in my legs at night, does anyone out there? Could it be related to menapause? It would be great to find out what's going on, my doctor says I have restless leg syndrom, and just wants to give yet even SOME MORE pills. :) arum


Follow-Up Postings:

 o
RE: It Appears That There Is A Hellfire!!

I dunno... I think it would drive me insane... maybe you should cut yer legs off? :o) I am out of my menocream... so I'll be with you scratching crazily.


 o
RE: It Appears That There Is A Hellfire!!

Well Heathen, misery loves company! :)


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here